MAUDE Adverse Event Report: BAXTER HEALTHCARE - ROUND LAKE TUBE SET, STD VOL, UNIV ENDS,; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE - ROUND LAKE TUBE SET, STD VOL, UNIV ENDS,; SET, I.V. FLUID TRANSFER
Catalog Number H93821
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot # 60125387 and 1134243.One single-use device was received for evaluation.A visual inspection was performed and a loose hair was observed inside the sealed packaging.The reported condition was verified.The cause of the condition was determined to be a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of lots 60125387 and 1134243.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 9 malfunction events.It was reported that nine repeater pump tube sets had particulate matter.In eight of the events, the particulate matter was observed inside the tubing.In one event, the particulate matter was further described as a hair inside the packaging.For all nine of the events, there was no patient involvement.No additional information is available.

Brand Name
TUBE SET, STD VOL, UNIV ENDS,
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE - ROUND LAKE
round lake IL
MDR Report Key8533669
Report Number1416980-2019-02120
Device Sequence Number16233385
Product Code LHI
UDI-Device Identifier00085412476520
UDI-Public(01)00085412476520
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device No Information
Device Catalogue NumberH93821
Device Lot NumberSEE H10
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1